# SDR CALA2022040600897

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737
- Aircraft serial: 31586
- Aircraft time: 65,614 hours, 22,441 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: L1dor Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE CORROSION ON Z ANGLE AT CABIN FLOOR JUST ADJACENT TO FWD OF L1 DOOR LEFT HAND SIDE. (REF AAR RFD NR 99929482) REPLACED AND INSTALLED NEW 2 ANGLE AT CABIN FLOOR  OF L1 DOOR IAW B737 SRM 51-40-02. WORK ACCOMPLISHED ON AAR RFD NR 99929482 WORK ACCOMPLISHED BY AAR RFD TECH V937429 AND AAR QC A-70 V914837.
